# SDR AALA201703319017

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 50,867 hours, 20,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT SIDE EMERGENCY FLASH LIGHT HOLDER BROKEN. R&R FLASH LIGHT AND BRACKET  AND BATTERY IAW AMM 25-64-00. OPS CK GOOD, SECURITY SEALS INSTALLED. THE AIRCRAFT WAS NOT GROUNDED.
